# SDR SWIA202310030002

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 47,328 hours, 40,423 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Warning Message
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

D; ON DEPARTURE WHEN GEAR LEVER SELECTED UP, WARNING MESSAGES NOSE DOOR AND GEAR DISAGREE. QRH PROCEDURE RESULTED IN DOWN 3 GREEN. RETURNED TO LAND AT DENVER TAXIIED BACK WITHOUT ISSUE.C; DEFERRED LANDING GEAR RETRACTION SYSTEM REF CRJ200 MEL 32-30-1. MX ACTION COMPLIED WITH AND PLACARDS INSTALLED. DOWNGRADED FROM CAT II SERVICE. GEAR PIN FLAGS STOWED IN THE SPARE BULB KIT.CAT A; DUE 10/03/2023*** DUE TO RTF BEING ODI EVENT, SMOD APPROVAL REQUIRED BEOFRE RTS.ON DEPARTURE WHEN GEAR LEVER SELECTED UP, WARNING MESSAGES NOSE DOOR AND GEAR DISAGREE. QRH PROCEDURE RESULTED IN DOWN 3 GREEN. RETURNED TO LAND AT DENVER TAXIIED BACK WITHOUT ISSUE. (FLIGHT 5042 FILED CLOSED)OCT 02, 2023  STATION: DEN--DEFERRED LANDING GEAR RETRACTION SYSTEM REF CRJ200 MEL 32-30-1. MX ACTION COMPLIED WITH AND PLACARDS INSTALLED. DOWNGRADED FROM CAT II SERVICE. GEAR PIN FLAGS STOWED IN THE SPARE BULB KIT.
